CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A local error estimate of the method of multi-scale asymptotic expansions for elliptic problems with rapidly oscillatory coefficients 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 329, 期号: 1, 页码: 547-556
Authors:  He, Wen-ming;  Cui, Jun-zhi
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
local error estimate  the method of multi-scale asymptotic expansions  rapidly oscillating coefficients